# SDR DALA13008499014

- Difficulty date: February 18, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 48,492 hours, 38,372 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Saturated
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE FUNCTIONAL, FOUND AFT AND FORWARD HOLD DOWN STRAPS SOAKED IN HYD FLUID, IN POOR CONDITION.  R & R NEW STRAPS ON WC 2500-4484.
